On the dynamics of density inhomogeneities in mantle
Doklady Akademii Nauk, Tome 297 (1987) no. 3, pp. 567-571
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_297_3_a12,
author = {A. V. Karakin and T. L. Tolkunova},
title = {On the dynamics of density inhomogeneities in mantle},
journal = {Doklady Akademii Nauk},
pages = {567--571},
year = {1987},
volume = {297},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_297_3_a12/}
}
A. V. Karakin; T. L. Tolkunova. On the dynamics of density inhomogeneities in mantle. Doklady Akademii Nauk, Tome 297 (1987) no. 3, pp. 567-571. http://geodesic.mathdoc.fr/item/DAN_1987_297_3_a12/